Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering with fibromyalgia, have consistently swollen ankles, joint pains. No improvement with Lyrica, ibuprofen. What can be done?

I have swollen ankles, about two weeks ago, I went to urgent care in my doctor´s office thinking i was sick since all my joints were hurting and I thought I was coming down with the flu . I do suffer from Fibromyalgia and the P.A. onsite mentioned it was just a flare up from my Fibromyalgia since i had been under alot of stress . she prescribed Lyrica , which I had never taken. It took a few days and several doses of Lyrica and Ibuprofen for the aches to go somewhat away. However, my ankles still have not recuperate 100%. I also still have pain in my joints, seems like the joint pain si concentrated in my hands and feet. what can it be?
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
from your description of the pains it could be fibromyalgia however if you feel that these pains are different from what you suffered earlier then it could be the beginning of an inflammatory arthritis.
inflammatory arthritis like rheumatoid arthritis usually begin with the small joints of hands and feet, cause swelling of joints, joint pains are worse in the mornings and associated with stiffness which usually lasts about half an hour. so if you feel you have any of these symptoms you need to be concerned and need to be diagnosed.
hope i have been helpful.
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor